PUBLIKACJE

MONOGRAFIE i PODRŹCZNIKI

A. Romanowska, J. D. H. Smith, Modal theory: an algebraic approach to order, geometry, and convexity, Heldermann Verlag, Berlin, 1985

J. D. H. Smith, A. Romanowska, Post-modern algebra, A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1999

A. Romanowska, J. D. H. Smith, Modes, World Scientific, Singapore, 2002

A. Pilitowska, Algebraiczne aspekty teorii kodów, (preskrypt), Oficyna Wydawnicza Politechniki Warszawskiej, Warszawa, 2008


ARTYKU£Y OD ROKU 2001

Prace przyjźte do druku

  1. R. Mazurek, M. Ziembowski, On a characterization of distributive rings via saturations and its applications to Armendariz and Gaussian rings, Revista Matematica Iberoamericana
  2. R. Mazurek, M. Ziembowski, On right McCoy rings and right McCoy rings relative to u.p.- monoids, Communications in Contemporary Mathematics
  3. Y. Zhou, M. Ziembowski, Distributive modules and Armendariz modules, Journal of the Mathematical Society of Japan
  4. P.P. Nielsen, R. Mazurek, M. Ziembowski, The upper nilradical and Jacobson radical of semigroup graded rings, Journal of Pure and Applied Algebra
  5. A. Muęka, K. Matczak, A. Romanowska, Duality for dyadic intervals, International Journal of Algebra and Computation
  6. A. Muęka, K. Matczak, A. Romanowska, Duality for dyadic triangles, International Journal of Algebra and Computation
  7. P. Jedlička, A. Muęka, K. Matczak, The lattice of quasivarieties of modules over a Dedekind ring, Algebra and Discrete Mathematics
  8. A. Romanowska, Convex sets and barycentric algebras, Contemporary Mathematics
  9. R. Rumianowski, E. Mulas, £. Michalak, K. Matczak, Teaching biofuels by measuring the viscosity of selected oils, Journal of the Balkan Tribological Association
  10. M. Stronkowski, Grzegorczyk algebras revisited, Bulletin of the Section of Logic
  11. A. Nurakunov, M. Stronkowski, Profiniteness in finitely generated varieties is undecidable, Journal of Symbolic Logic
  12. P. Jedlička, A. Pilitowska, A. Zamojska-Dzienio, The retraction relation for biracks, Journal of Pure and Applied Algebra
  13. M. Niebrzydowski, A. Pilitowska, A. Zamojska-Dzienio, Knot-theoretic ternary groups, Fundamenta Mathematicae

2018

  1. P. Jedlička, A. Pilitowska, D. Stanovskż, A. Zamojska-Dzienio, Subquandles of affine quandles, J.Algebra 510 (2018), 259-288
  2. P. Jedlička, A. Pilitowska, A. Zamojska-Dzienio, Subdirectly irreducible medial quandles, Comm. Algebra 46 (2018), 4803-4829
  3. A. Komorowski, A. Romanowska, J. D. H. Smith, Keimel's problem on the algebraic axiomatization of convexity, Algebra Universalis (2018), 79:22
  4. A. Romanowska, J. D. H. Smith, Diagrammatic duality, Outstanding Contributions to Logic 16, Don Pigozzi on Abstract Algebraic Logic, Universal Algebra, and Computer Science (ed. J. Czelakowski), pp. 273-295
  5. M. Stronkowski, Axiomatizations of universal classes through infinitary logic, Algebra Universalis, online

2017

  1. A. Basheyeva, A. Nurakunov, M. Schwidefsky, A. Zamojska-Dzienio, Lattices of subclasses. III, Siberian Electronic Mathematical Reports 14 (2017), 252-263
  2. J. Harding, A. Romanowska, Varieties of Birkhoff systems, Part I, Order 34 (2017), 45-68
  3. J. Harding, A. Romanowska, Varieties of Birkhoff systems, Part II, Order 34 (2017), 69-89
  4. B. Im, K. Matczak, J. D. H. Smith, Linear diquasigroups, Journal of Algebra and its Applications 16, 750057 (2017) (20 pages)
  5. P. Jedlička, A. Pilitowska, A. Zamojska-Dzienio, Free medial quandles, Algebra Universalis 78 (2017), 43-54
  6. A. Romanowska, J. D. H.Smith, Duality for quasilattices and Galois connections, Fundamenta Informaticae 156 (2017), 331-359

2016

  1. T. Brengos, M. Peressotti, A uniform framework for timed automata, Proc. CONCUR 2016, LIPIcs, Leibnitz Intern. Conf. Inform., 59 (2016), 15 pp
  2. W. Dzik, M. Stronkowski, Almost structural completeness; an algebraic approach, Annals of Pure nad Applied Logic 167 (2016), 525-556
  3. A. Muęka, A. Romanowska, Duality for quasipolytopes, Journ. of the Australian Math. Society 101 (2016), 95-117
  4. M. Stronkowski, Universal freeness and admissibility, UNIF (2016), 57-61 (extended abstract)

2015

  1. G. Bińczak, J. Kaleta, Sharp and principal elements in effect algebras, Journal of Mathematical Physics 56 no 10, 102101, 7 pp (2015)
  2. T. Brengos, Weak bisimulation for coalgebras over order enriched monads, Log. Methods Comput. Sci. 11 (2015), 44 pp
  3. T. Brengos, M. Miculan, M. Peressotti, Behavioural equivalences for coalgebras with unobservable moves, J. Log. Algebr. Methods Program., 84 (2015), 826-852
  4. M. Campercholi, M. M. Stronkowski, D. Vaggione, On structural completeness versus almost structural completeness problem: A discriminator varieties case study, Logic Journal of the IGPL (2015) 23 (2): 235-246
  5. P. Jedlička, A. Pilitowska, D. Stanovskż, A. Zamojska-Dzienio, The structure of medial quandles, Journal of Algebra 443 (2015), 300-334
  6. E. Lehtonen, A. Pilitowska, Entropicity and generalized entropic property in idempotent n-semigroups, Semigroup Forum 91 (2015), 260-281
  7. A. Pilitowska, A. Zamojska-Dzienio, Closure operators on algebras, International Journal of Algebra and Computation 25 (2015), 1055-1074
  8. A. Romanowska, J. D. H. Smith, On Hopf algebras in entropic Jonsson-Tarski varieties, Bull. Korean Math. Soc. 52 (2015), 1587-1606

2014

  1. K. Adaricheva, A. Romanowska, J. D. H. Smith, The algebra of mode homomorphisms, Central European Journal of Mathematics 12 (2014), 1265-1277
  2. G. Bińczak, J. Kaleta, Some finite directly indecomposable non-monogenic entropic quasigroups with quasi-identity, Discussiones Mathematicae General Algebra and Applications 34 (2014) 5-26
  3. T. Brengos, On coalgebras with internal moves, Lecture Notes in Comput. Sci., Proc. CMCS'14 (2014), 75-97
  4. M. Cukrowski, M. Stronkowski, Remarks on smooth real-compactness for Sikorski spaces, Demonstratio Mathematica 47 (2014), 465-473
  5. G. Czedli, M. Maroti, A. Romanowska, A dyadic view of rational convex sets, Comment. Math. Univ. Carolin. 55 (2014), 159-173
  6. E. Lehtonen, A. Pilitowska, Generalized entropy in expanded semigroups and in algebras with neutral element, Semigroup Forum 88 (2014), 702-714
  7. K. Matczak, J. D. H. Smith, Undirected replicas of directional binary algebras, J. of Algebra and its Applications 13 (2014)
  8. K. Matczak, A. Romanowska, Some regular quasivarieties of commutative binary modes, Comment. Math. Univ. Carolin. 55 (2014), 471-484
  9. R. Mazurek, M. Ziembowski, On a characterization of distributive rings via saturations and its applications to Armendariz rings and Gaussian rings, Revista Matematica Iberoamericana 30 (2014), 1073 - 1088
  10. A. Pilitowska, A. Zamojska-Dzienio, The lattice of subvarieties of semilattice ordered algebras, Order 31 (2014), 217-238
  11. A. Romanowska, J.D.H. Smith, Entropic Hopf algebras, in: TACL 2013, Sixth Int. Conf. on Topology, Algebra and Categories in Logic (N. Galatos, A. Kurz, C. Tsinakis, eds), EPiC Series 25 (2014), 187-190
  12. M.Schwidefsky, A.Zamojska-Dzienio, Lattices of subclasses. II, International Journal of Algebra and Computation 24(8) (2014), 1099-1126
  13. Agata Smoktunowicz, Michal Ziembowski, Differential polynomial rings over locally nilpotent rings need not be Jacobson radical, Journal of Algebra 412 (2014), 207 - 217
  14. M. Stronkowski, B. Trotta, Boolean topological graphs of semigroups: The lack of first-order axiomatization, Semigroup Forum 89(2) (2014), 443-461
  15. M. Ziembowski, Laurent series ring over semiperfect ring can not be semiperfect, Communications in Algebra 42 (2014), 664-666
  16. M. Ziembowski, On classical rings of quotients of duo rings, Journal of Pure and Applied Algebra 218(5) (2014), 919-924

2013

  1. G. Czedli, A. Romanowska, Generalized convexity and closure conditions, International Journal of Algebra and Computation 23 (2013), 1805-1835
  2. A. Muęka, A. Romanowska, J. D. H. Smith, Many-sorted and single-sorted algebras, Algebra Universalis 69 (2013), 171-190
  3. A. Nurakunov, M. Stronkowski, Relation formulas for protoalgebraic equality free quasivarieties: Pa³asińska's theorem revisited, Studia Logica, 101(4) (2013), 827-847
  4. A. Romanowska, Notes on some generalized convex sets, Scientiae Mathematicae Japonicae 76 (2013), 273-280
  5. M. Stronkowski, Defining subdirect product closed classes in infinitary logic, Algebra Universalis 69 (2013), 231-235
  6. M. Ziembowski, A note on zip rings, Acta Mathematica Hungarica 141 (1-2) (2013), 127-131
  7. M. Ziembowski, Y. Zhou, On clean Laurent series rings, Journal of the Australian Mathematical Society 95 (2013), 421-427
  8. M. Ziembowski, On classical rings of quotients of duo rings, Journal of Pure and Applied Algebra 218 (2014),919 – 924
  9. M. Ziembowski, Regularity and strong regularity in the context of certain classes of rings, Journal of Algebra and its Applications, 12(2013), 1 -9

2012

  1. G. Bińczak, J. Kaleta, Finite directly indecomposable monogenic entropic quasigroups with quasi-identity, Demonstratio Mathematica 45 (3) (2012), 519 - 532
  2. T. Brengos, Weak bisimulation for coalgebras over ordered functors, Lecture Notes in Comput. Sci. 7604 (2012), 87 - 103
  3. G. Czedli, A. Romanowska, An algebraic closure for barycentric algebras and convex sets, Algebra Universalis 68 (2012), 111 - 143
  4. A. M. Nurakunov, M. V. Semenova, A. Zamojska-Dzienio, On lattices connected with various types of classes of algebraic structures, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki 154(2) (2012), 167-179
  5. A. Pilitowska, A. Zamojska-Dzienio, On some congruences of power algebras, Central European Journal of Mathematics 10 (3) (2012), 987 - 1003
  6. A. Pilitowska, A. Zamojska, Varieties generated by modes of submodes, Algebra Universalis 68 (2012), 221-236
  7. M. V. Semenova, A. Zamojska-Dzienio, Lattices of subclasses, Siberian Mathematical Journal 53 (5) (2012), 889-905 (translated from Sibirskij Matematicheskij Zhurnal 53(5) (2012), 1111-1132)

2011

  1. G. Bińczak, J. Kaleta, Finite simple monogenic entropic quasigroups with quasi-identity, Demonstratio Mathematica 44 (1) (2011), 17 - 27
  2. T. Brengos, Rigidity of unary algebras and its application to the HS=SH problem, Algebra Universalis 65 (2011), 73 - 89
  3. B. Jab³oński, A. Romanowska, On mode reducts of semimodules, International Journal of Algebra and Computation 21 (2011), 485 - 504
  4. K. Matczak, A. Romanowska, J. D. H. Smith, Dyadic polygons, International Journal of Algebra and Computation 21 (2011), 387 - 408
  5. R. Mazurek, M. Ziembowski, Right Gaussian rings and skew power series rings, Journal of Algebra 330 (2011), 130 - 146
  6. A. Muęka, Subdirectly irreducible fibered automata, part 2, Demonstratio Mathematica 44(1) (2011), 1-15
  7. A. Pilitowska, A. Romanowska, Embedding modes into semimodules I, Demonstratio Mathematica 44(3) (2011), 523 - 534
  8. A. Pilitowska, A. Romanowska, Embedding modes into semimodules II, Demonstratio Mathematica 44(4) (2011), 779 - 788
  9. A. Pilitowska, A. Romanowska, Embedding modes into semimodules III, Demonstratio Mathematica 44(4), 2011, 789 - 798
  10. A. Pilitowska, A. Zamojska-Dzienio, Representation of modals, Demonstratio Mathematica 44(3) (2011), 535 - 556
  11. A. Romanowska, M. Stronkowski, A. Zamojska-Dzienio, Embedding sums of cancellative modes into functorial sums, Demonstratio Mathematica 44(3) (2011), 557 - 569
  12. M. V. Semenova, A. Zamojska-Dzienio, On lattices embeddable into lattices of order-convex sets II. Star-like posets, Order 28 (3) (2011), 523 - 548
  13. M. Stronkowski, Quasi-equational bases for graphs of semigroups, monoids and groups, Semigroup Forum 82 (2011), 296 - 306

2010

  1. T. Brengos, V. Trnkova, On HS=SH problem for coalgebras, Algebra Universalis 63 (2010), 283 - 302
  2. G. Marks, R. Mazurek, M. Ziembowski, A unified approach to various generalizations of Armendariz rings, Bulletin of the Australian Mathematical Society 81 (2010),361-397
  3. R. Mazurek, M. Ziembowski, Weak dimension and right distributivity of skew generalized power series rings, Journal of the Mathematical Society of Japan 62 (2010), 1093- 1112
  4. A. Muęka, Subdirectly irreducible fibered automata, Demonstratio Mathematica 43 (2010), 739 - 753
  5. M. V. Semenova, A. Zamojska-Dzienio, Lattices of order convex sets of forests, Order 27 (3) (2010), 383-404
  6. M. Stronkowski, D. Stanovskż, Embedding general algebras into modules, Proc. of AMS 138 (2010), 2687-2699

2009

  1. J. Kaleta, G. Bińczak, Cyclic entropic quasigroups, Demonstratio Math. 42 (2009), 269 -281
  2. A. Nurakunov, M. Stronkowski, Quasivarieties with definable relative principal congruences, Studia Logica 92 (2009), 109 - 120
  3. A. Pilitowska, Linear identities in graph algebras, Commentationes Mathematicae Universitatis Carolinae 50, 1(2009), 11 - 24
  4. A. Pilitowska, A. Romanowska, D. Stanovsky, Varieties of differential modes embeddable into semimodules, International Journal of Algebra and Computation 19 (2009), 669 - 680
  5. A. Romanowska, J. D. H. Smith, Barycentric algebras and gene expression, in: WILF 2009 (eds. V. di Gesu, S. K. Pal, A. Petrosino), Springer Lecture Notes in Artificial Inteligence 5571 (2009), pp. 20 - 27
  6. A. Romanowska, P. ¦lusarski, J. D. H. Smith, Duality for convex polytopes, Journal of Australian Mathematical Society 86 (2009), 399 - 412
  7. M. Stronkowski, Cancellation in entropic algebras, Algebra Universalis 60 (2009), 439 -468
  8. M. Stronkowski, Embedding entropic algebras into semimodules and modules, International Journal of Algebra and Computation, 19 (2009), 1025 - 1047

2008

  1. K. Adaricheva, A. Pilitowska, D. Stanovsky, Complex algebras of subalgebras, Algebra Logika 47:6 (2008), 655 - 686
  2. T. Brengos, On co-variety lattices, Discussiones Mathematicae, General Algebra and Applications 28 (2008), 179 - 191
  3. A. Kravchenko, A. Pilitowska, A. Romanowska, D. Stanovsky, Differential modes, International Journal of Algebra and Computation 18 (2008), 567 - 588
  4. A. Muęka, The graphs of fibered automata, Demonstratio Math. XLI (2008), 23 - 32
  5. K. ¦lusarska, Distributive differential modals, Discussiones Mathematicae, General Algebra and Applications 28 (2008), 29 - 47

2007

  1. G. Bińczak, J. Kaleta, The table of characters of some quasigroups, Discussiones Mathematicae, General Algebra and Applications 27 (2007), 147 - 167
  2. G. Bińczak, A. Romanowska, J. D. H. Smith, Poset extensions, convex sets, and semilattice presentations, Discrete Mathematics 307 (2007), 1 - 11
  3. A. Muęka, The lattice of varieties of fibered automata, Discussiones Mathematicae, General Algebra and Applications 27 (2007), 87 - 107
  4. A. Romanowska, J. D. H. Smith, E. Or³owska, Abstract barycentric algebras, Fundamenta Informaticae 81 (2007), 1 - 17
  5. M. V. Semenova, A. Zamojska-Dzienio, On lattices embeddable into lattices of order-convex sets. Case of trees, International Journal of Algebra and Computation 17 (2007), 1667 - 1712

2006

  1. Yu. M. Movsisyan, A. B. Romanowska, J. D. H. Smith, Superproducts, hyperidentities, and algebraic structure of logic programming, Journal of Combinatorial Mathematics and Combinatorial Computing 58 (2006), 101 - 111
  2. A. B. Romanowska, J. D. H. Smith, Duality for central piques, Quasigroups and Related Systems 14 (2006), 81 - 89
  3. M. Stronkowski, On free modes, Comentationes Mathematicae Universitatis Carolinae 47 (4) (2006), 561 - 568
  4. A. Zamojska-Dzienio, Medial modes and rectangular algebras, Commentationes Mathematicae Universitatis Carolinae 47 (1) (2006), 21 – 34

2001 - 2005

  1. G. Bińczak, A characterization theorem for weak varieties, Algebra Universalis 45 (2001), 53-62
  2. G. Bińczak, A simple algebraic characterization of weak equational theories, Contribution to General Algebra 13 (2001), 1-7
  3. G. Bińczak, Equational bases for weak monounary varieties, Discussiones Math. General Algebra and Applications 22 (2002), 87 – 100
  4. N. Dojer, Clones of modes, Contributions to General Algebra 16 (2005), 75 – 84
  5. K. Matczak, A. Romanowska, Quasivarieties of cancellative commutative binary modes, Studia Logica.78 (2004), 321-335
  6. K. Matczak, A. Romanowska, Irregular quasivarieties of commutative binary modes, International Journal of Algebra and Computation 15 (2005), 699 – 715
  7. A. Pilitowska, The lattice of subvarieties of the variety of some ternary modes, Contribution to General Algebra 13 (2001), 265-273
  8. A. Pilitowska, Interval bilattices and some other simple bilattices, Relational Methods in Computer Science (H.C.M. de Swart, ed.), Lecture Notes in Computer Science 2561 (2002), 190 – 196
  9. K. Pszczo³a, A. Romanowska, J. D. H. Smith, Duality for quadrilaterals, Contributions to General Algebra 14 (2004), 127-134
  10. K. Pszczo³a, A. Romanowska, J. D. H. Smith, Duality for some free modes, Discussiones Mathematicae, General Algebra and Applications 23 (2003), 45-61
  11. K. Pszczo³a, Duality for affine spaces over finite fields, Contribution to General Algebra 13 (2001), 285-293
  12. A. Romanowska, J. D. H. Smith, Embedding sums of cancellative modes into functorial sums of affine spaces, Unsolved Problems on Mathematics for the 21th Century – a Tribute to Kiyoshi Iseki’s 80th Birthday (J. M. Abe and S. Tanaka, eds.), 2001, 127-139 (artyku³ na zaproszenie)
  13. A. Romanowska, Algebraic language in the theory of harmony, Tatra Mt. Math. Publ. 23 (2001), 113-123
  14. A. Romanowska, Notes on sums of algebras, subdirect products and subdirectly irreducible algebras, Algebra Universalis 46 (2001), 321-341
  15. A. Romanowska, J.D.H. Smith, Modes, World Scientific, Singapore, 2002 (xi + 623 str.)
  16. A. Romanowska, Section 5.1 w monografii: J. Haluska, The Mathematical Theory of Tone System, Marcel Dekker, Inc., Ister Science Ltd., New York, Basel, Bratislava, 2004, pp. 75-86
  17. A. Romanowska, Semi-affine modes and modals, Scientiae Mathematicae Japonicae 61 (2005), 159 – 194 ( artyku³ na zaproszenie)
  18. A. Romanowska, A. Zamojska-Dzienio, Embedding sums of cancellative modes into semimodules, Czechoslovak Math. J. 55 (130) (2005), 975 – 991
  19. A. Romanowska, A. Zamojska-Dzienio, Embedding semilattice sums of cancellative modes into semimodules, Contributions to General Algebra 13 (2001), 295-303
  20. M. Stronkowski, A characterization of varieties equivalent to varieties of affine modules, Contributions to General Algebra 14 (2004), 167 – 172